# SDR AALA20130921001

- Difficulty date: September 20, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 78,229 hours, 12,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY FS LIGHT AT LT NR 4 DOOR INOPERATIVE.  REPLACED LAMP FOR LT NR 4 DOOR EXTERIOR EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
